MAUDE Adverse Event Report: Arthrex, Inc. NanoScopic Release System; LAPAROSCOPE

Arthrex, Inc. NanoScopic Release System; LAPAROSCOPE
Model Number NanoScopic Release System
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the minimally invasive carpal tunnel release surgery, it was determined that the nanoneedle scope could not be passed down the nanoscopic release system centerline.As a result, the planned surgical technique had to be changed, and the patient underwent open surgery instead.The surgery was finished successfully.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
NanoScopic Release System
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50689066
Report Number1220246-2026-04629
Device Sequence Number17462747
Product Code GCJ
UDI-Device Identifier00888867390300
UDI-Public00888867390300
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K243008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNanoScopic Release System
Device Catalogue NumberAR-8850DS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown